# SDR SWIA2022122967066

- Difficulty date: December 2, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 REAR PRESSURE BULKHEAD AFT SIDE, AT STGR 15R INTERCOSTAL CENTER ATTACH ANGLE IS CRACKED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-21.
